# SDR ZP7A2018091700001

- Difficulty date: September 15, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N297KH
- Make and model: Cessna 525B
- Aircraft serial: 0297
- Aircraft time: 2,181 hours, 1,952 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Bracket
- Part number: 63413561
- Condition: Cracked
- Location: Landing Gear
- Part time: 2,181 hours, 1,952 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL280, WE HEARD A NOISE CONSISTENT WITH GEAR DEPLOYMENT.  THE NOISE WAS IMMEDIATELY FOLLOWED BY THE HYD PRESS ON LIGHT AND THE GEAR UNLOCKED RED LIGHT.  WE DECLARED AN EMERGENCY AND ASKED FOR A DESCENT TO AN ALTITUDE LOWER THAN FL200.  WE DESCENDED TO 11000 FEET.  PASSING THROUGH FL180, WE LOWERED THE LANDING GEAR.  THE GEAR EXTENDED NORMALLY AND DISPLAYED THREE GREEN LIGHTS.  THE HYD PRESS ON LIGHT EXTINGUISHED ONCE THE LANDING GEAR WAS EXTENDED.  WE CONTINUED TO KLUK AND COMPLETED A VISUAL LANDING ON RUNWAY 3R WITHOUT INCIDENT.
